On the Solvability of a Certain Class of Non-Pellian Equations.
Mathematica Scandinavica, Tome 10 (1962), pp. 71-84
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MS2_1962__10_165790,
author = {Chr. U. Jensen},
title = {On the {Solvability} of a {Certain} {Class} of {Non-Pellian} {Equations.}},
journal = {Mathematica Scandinavica},
pages = {71--84},
year = {1962},
volume = {10},
zbl = {0215.34602},
url = {http://geodesic.mathdoc.fr/item/MS2_1962__10_165790/}
}
Chr. U. Jensen. On the Solvability of a Certain Class of Non-Pellian Equations.. Mathematica Scandinavica, Tome 10 (1962), pp. 71-84. http://geodesic.mathdoc.fr/item/MS2_1962__10_165790/